MAUDE Adverse Event Report: CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD

CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD
Model Number 4458
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A boston scientific technical services consultant documented and discussed the clinical observations with the caller who stated a revision procedure will be performed in the near future.All products remain in service at this time.The root cause of the reported clinical observations was not identified and efforts to obtain additional product issue details were unsuccessful.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this system exhibited a pacing impedance measurement greater than 2500 ohms on the right ventricular (rv) channel which had triggered the lead safety switch (lss).Additionally, capture issues were noted and there were stored episodes of noise which had been oversensed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received confirming that a revision procedure was performed.The lead was visualized under fluoroscopy and no conclusive evidence of a lead fracture was observed.The lead was removed from service and the replacement lead was successfully interfaced to the chronic device and normal function was confirmed.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.

Brand Name
FINELINE II
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6696666
Report Number2124215-2017-08073
Device Sequence Number1772866
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public(01)00802526060953(17)20111123
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2011
Device Model Number4458
Other Device ID NumberFINELINE II STEROX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by Manufacturer05/18/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4135; 4458; S606
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age74 YR